MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 919214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sterile water did not drain out from the foley catheter during pre-test.
 
Additional Manufacturer Narrative
The reported event was confirmed- other.Received (5) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual inspection noted the balloon was partially inflated.Deflated balloon passively using returned syringe with no cuffing or leaks noted.The catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) using returned syringe and the catheter rested with no leaks noted.Attempted to deflate balloon passively using returned syringe and only 5 ml could be withdrawn.Using the in-house luer lock syringe, deflated balloon passively in under two (2) minutes with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.Product labeling was reviewed for this investigation.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Complete initial reporter facility name: (b)(6).Correction: d this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.Malfunction is not against a bd or bard product.This report is being submitted as additional information.The reported event was confirmed- other.Received (5) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual inspection noted the balloon was partially inflated.Deflated balloon passively using returned syringe with no cuffing or leaks noted.The catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) using returned syringe and the catheter rested with no leaks noted.Attempted to deflate balloon passively using returned syringe and only 5 ml could be withdrawn.Using the in-house luer lock syringe, deflated balloon passively in under two (2) minutes with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: e.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
TEMPERATURE-SENSING URINE METER FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22060872
Report Number1018233-2025-03720
Device Sequence Number12672380
Product Code MJC
UDI-Device Identifier00801741040122
UDI-Public(01)00801741040122(11)241231(17)270628(10)MYJY1242
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number919214A
Device Lot NumberMYJY1242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer11/05/2025
11/05/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date11/05/2025
11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown